Breast Cancer Home > Tamoxifen Overdose
As with any medication, it is possible to take too much tamoxifen. Overdose symptoms will vary, depending on how much of the drug was taken and whether it was combined with alcohol or other drugs, including street drugs. Possible symptoms include shakiness, dizziness, and unsteady walking. Treatment options for a tamoxifen overdose are unclear, but likely include treating any symptoms that occur as a result of the overdose.
Tamoxifen Overdose: An IntroductionTamoxifen citrate (Nolvadex®, Soltamox™) is a prescription medication used to prevent and treat breast cancer. It is part of a group of medications called selective estrogen receptor modulators (SERMs).
Tamoxifen overdose effects will vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, and/or street drugs.
If you happen to overdose on tamoxifen, seek immediate medical attention.
Symptoms of a Tamoxifen OverdoseIf a person takes too much tamoxifen, overdose symptoms may include:
- Shakiness (tremor)
- Overactive reflexes
- Unsteady walking
- Irregular heart rhythm (arrhythmia)